# SDR SWIA201024438

- Difficulty date: June 13, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 32,284 hours, 46,777 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RED EMERGENCY LIGHT INOP.  (FLT 6312)  REPLACED FORWARD EMERGENCY LIGHT FIXTURE ON FLOOR.
